Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Errata to ``Evaluation of zeta function of the simplest cubic field at negative odd integers''


Author: Hyun Kwang Kim
Journal: Math. Comp. 78 (2009), 617-618
MSC (2000): Primary 11R42
Published electronically: August 29, 2008
Original Article: Math. Comp. 71 (2002), 1243--1262
MathSciNet review: 2448725
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11R42

Retrieve articles in all journals with MSC (2000): 11R42


Additional Information

Hyun Kwang Kim
Affiliation: Department of Mathematics, Pohang University of Science and Technology, Pohang 790-784, Korea
Email: hkkim@postech.ac.kr

DOI: http://dx.doi.org/10.1090/S0025-5718-08-02175-3
PII: S 0025-5718(08)02175-3
Received by editor(s): January 23, 2008
Published electronically: August 29, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.